# SDR FDEA202203200603

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY XOS 542   STIFFENER FOUND CRACKED.  RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY XOS 542   CRACKED STIFFENER REMOVED AND REPLACED AS PER SRM 51-31-01-OG. STIFFENER   FABRICATED AS PER DOUGLAS DRAWING ARB 2918 RIVISION G. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
